Wednesday, February 13, 2008

Interesting Link

In my crusade to find women with similar stories online, here are some interesting links to peruse:

http://www.lawcash.com/search/searchComplaints.asp (type in "Mirena" as the search term on the lower left hand bar)

http://www.womens-health.com/boards/birth-control/3667-iuds-nightmares-read-before-you-get-one.html

http://patientsville.com/medication/mirena1_side_effects.htm (LOTS of suicide/depression cases here)

9 comments:

Claudia said...

I have two more interesting links for you:
http://www.medications.com/se/mirena
http://curezone.com/forums/f.asp?f=713

Kind regards,

Claudia

Anonymous said...

An interesting link is from New Zealand-they disclose much more clearly the COMMON SIDE EFFECTS from Minerva vs what is on the U.S. site: scroll towards the bottom, under the heading ADVERSE EFFECTS and read the chart. It describes the common side effects such as weight gain, depression, etc.
http://www.medsafe.govt.nz/profs/datasheet/m/Mirenaius.htm
In the U.S. brochure it nonchalantly lists these as side effects occurring in 5% or more but does NOT explain they are actually the common side effects of Mirena.

Anonymous said...

hi ladys well I have hade the Mirena for almost 5 years in September 7 about a year and a half ago I stated having diferent sympotoms and i dont like it!! back then I was getting my period ever 3 months and now monthly with cramps. I get this pain in the left side of my abdoment. The periods went back to normal to almost a week long. And I have now a condition call diveticulosis , I am olny 25 years old and with this problem, i have not experiance weight gain actually I have lost about 48 lb, During this time . but for me it good but to many complications with it. i will get it remove and hope not to get pregnant even do I do want another baby but no ill be ok thanks ladys fo all the info..

tanya said...
This comment has been removed by the author.
The Mean Mama said...

This is my story, I am trying to find other women with GI issues following IUD, for no other reason than to prove myself right!
http://mileageofameanmama.blogspot.com/2012/10/the-mirena-iud-that-perforated-my-uterus.html

Jenny Summer said...

Happy to see your blog as it is just what I’ve looking for and excited to read all the posts. I am looking forward to another great article from you.mirena recall

mirena recall said...

I had my mirena removed two weeks ago. I having experience horrible migraines appetite loss and extreme fatigue. In Sept 2009 out Jan 2012.
mirena recall

NotAHappyCamper said...

Hi! So I currently have the mirena iud in and it has been causing me a lot of pain since the day I had it inserted. Some days are better than others but the pain had gotten worse resently. After a trip to the ER I find out that I have an ovarian cyst but that it is nothing to worry about and that my pain isn't related...but I know it is! And even after contacting my doctors office, they too have not wanted me to come in for at least an ultrasound to see how big it is, claiming that the problem fixes itself. On top of the pain, I have noticed mood swings, low sex drive and feeling depressed and very emotional out of no where but I refused to take any meds and I'm glad I did! I glad that I'm not the only one getting these side effects from the stupid iud! Getting mine removed ASAP!

Anonymous said...

I feel like chest pain and migraine often. I noticed these changes. Now its just 20 days after insertion. Dont know if i should remove it oe not.